# SDR AUS20021219

- Difficulty date: October 23, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Hub
- Part number: 646655A1
- Condition: Worn
- Location: Alternator-Gener
- Part time: 759 cycles
- Component: Alternator-Gener, Prestolite, ALV9407
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR GEAR DRIVE HUB SLIPPING. FOUND DURING INSPECTION IAW MEB01-3.
